# SDR AALA201612019038

- Difficulty date: November 28, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 48,006 hours, 27,536 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665405
- Part serial: 7494
- Condition: Deformed
- Location: Pax Door
- Part time: 36,988 hours, 20,722 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFORMATION ON PAX DOOR SLIDE.  WHEN THE DOOR IS FULL OPEN SLIDE RAFT TOUCH WITH THE FUCELAGE AT AFT GALLEY AREA. REPLACED THE SLIDE IAW AMM 25-62-44.
